Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 430, NWS Norman, OK

May 23, 2008Harper County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 23, 2008, 8:10 PM CDT for Harper County, Oklahoma. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2008, 8:10 PM CDT (01:10 UTC)
Expired
May 23, 2008, 9:00 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

County Harper County, OK

The radar

The Dodge City radar (KDDC), 102 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 8:15 PM CDTHAIL 0.88Laverne, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 5:09 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2008-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2008-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2314 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
2.2
Supercell composite
14.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 240110
SVROUN
OKC059-240200-
/O.NEW.KOUN.SV.W.0430.080524T0110Z-080524T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT FRI MAY 23 2008

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HARPER COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 810 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 3 MILES SOUTH OF LAVERNE...MOVING NORTH AT     
  60 MPH. HAIL UP TO THE SIZE OF HALF DOLLARS AND WINDS OF 60 MPH    
  ARE LIKELY.

* LOCATIONS IN THE WARNING INCLUDE LAVERNE AND ROSSTON.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3699 9997 3699 9960 3663 9976 3662 10000
TIME...MOT...LOC 0110Z 202DEG 52KT 3670 9987

$$

30
2 follow-up statements
000 
WWUS54 KOUN 240132
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT FRI MAY 23 2008

OKC059-240200-
/O.CON.KOUN.SV.W.0430.000000T0000Z-080524T0200Z/
HARPER OK-
832 PM CDT FRI MAY 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WESTERN HARPER COUNTY...

AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 14 MILES NORTHEAST OF ROSSTON...MOVING NORTH AT 
60 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF 
ROSSTON. 

* LOCATIONS IN THE WARNING INCLUDE LAVERNE AND ROSSTON.

HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3699 9997 3699 9960 3663 9976 3662 10000
TIME...MOT...LOC 0132Z 202DEG 52KT 3701 9971

$$

30
000 
WWUS54 KOUN 240135
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
835 PM CDT FRI MAY 23 2008

OKC059-240200-
/O.CON.KOUN.SV.W.0430.000000T0000Z-080524T0200Z/
HARPER OK-
835 PM CDT FRI MAY 23 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHERN HARPER COUNTY...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 8 MILES NORTHEAST OF ROSSTON...MOVING NORTH AT 52
MPH.

* THE SEVERE THUNDERSTORM WILL GENERALLY REMAIN IN RURAL AREAS OF
  HARPER COUNTY.

HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE LIKELY.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

LAT...LON 3699 9993 3699 9960 3680 9969 3681 9995
TIME...MOT...LOC 0135Z 201DEG 45KT 3691 9979

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:14 PM CDT, 4 hours 56 minutes earlier.

Area forecast discussion, May 23, 3:14 PM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
314 PM CDT FRI MAY 23 2008

.DISCUSSION...
ALTHOUGH MAIN FORCING WILL REMAIN TO OUR WEST AND NORTHWEST... A FEW
STORMS ARE EXPECTED TO DEVELOP ALONG THE DRYLINE NEAR THE WESTERN OK
BORDER THIS AFTN AND THEN TRACK E/NE THIS EVENING. AGAIN LARGE CAPES
AND WIND SHEAR WILL BE EASILY SUFFICIENT FOR SEVERE STORMS.

AS A PIECE OF ENERGY LIFT NE INTO THE CENTRAL AND NORTHERN PLAINS ON
SATURDAY... DRYLINE MAKES A MORE EASTWARD PUSH INTO THE AREA AND
COULD SEE A FEW MORE AFTN STORMS... A LITTLE FURTHER EAST ACROSS
MAIN BODY OF OKLAHOMA.

BY SUNDAY THINGS TRY TO REORGANIZE WITH DRYLINE TAKING SHAPE NEAR
THE NM/TX BORDER WITH MAIN SFC FRONT TO OUR NORTH. THIS MAY KEEP
SUNDAY DRY AND VERY WARM. WARM TEMPS WILL CONT THROUGH THE UPCOMING
HOLIDAY WEEKEND. A WEAK COLD FRONT WILL MAKE A RUN AT THE AREA ON
TUE INTO WED WITH PERHAPS BETTER CHANCE OF RAIN AND SOME SLIGHTLY
COOLER TEMPS. UPPER RIDGE THEN BUILDS NORTH BRINGING DRIER WX
PERHAPS TO THE SOUTHERN PLAINS SECOND HALF OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  93  72  93 /  20  20  10  10
HOBART OK         67  95  71  93 /  20  20  20  10
WICHITA FALLS TX  72  95  72  94 /  20  10  10   0
GAGE OK           58  94  64  93 /  30  20  20  10
PONCA CITY OK     70  91  72  91 /  40  20  20  10
DURANT OK         74  93  73  93 /  10  10  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

09/30
Hazardous weather outlook, May 23, 11:35 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1135 AM CDT FRI MAY 23 2008

OKZ004>048-050>052-TXZ083>090-241200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1135 AM CDT THU MAY 23 2008

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT OVER
THE WESTERN HALF OF OKLAHOMA AND MUCH OF WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS WEST OF A LINE FROM PONCA CITY... TO
OKLAHOMA CITY TO WICHITA FALLS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS IS FROM 4 PM THROUGH 2 AM.

IMPACTS...
SUPERCELL THUNDERSTORMS... WITH VERY LARGE HAIL UP TO BASEBALL
SIZE... WILL BE THE MAIN CONCERN. THE POTENTIAL ALSO WILL EXIST FOR
DAMAGING WINDS AND TORNADOES... ESPECIALLY WITH ANY STORM THAT
PERSISTS INTO THE EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN AND NEAR THE
SLIGHT RISK AREA SHOULD BE PREPARED FOR ACTIVATION AT LEAST THROUGH
EVENING...WITH SOME POTENTIAL TO EXTEND OPERATIONS OVERNIGHT.

DISCUSSION...
A LARGE AND NEARLY STATIONARY UPPER LOW OVER THE WESTERN STATES WILL
MOVE LITTLE TODAY. A STRONG MID TO UPPER LEVEL JET STREAM WILL
CONTINUE AROUND THE LOW... AND WILL EXTEND FROM NORTHERN MEXICO INTO
THE CENTRAL HIGH PLAINS. SEVERAL SMALLER DISTURBANCES WILL BE
CARRIED AROUND THE LOW... AFFECTING MAINLY THE CENTRAL AND SOUTHERN
HIGH PLAINS LATER TODAY. THESE DISTURBANCES... ALONG WITH STRONGER
WINDS ALOFT... ARE LIKELY TO LEAD TO THUNDERSTORM REDEVELOPMENT BY
MID TO LATE AFTERNOON NEAR THE DRYLINE... WHICH IS EXPECTED TO BE
NEAR THE WESTERN BORDER OF OKLAHOMA AND WESTERN NORTH TEXAS BY MID
TO LATE AFTERNOON. WINDS ALOFT ARE FORECAST TO BE A LITTLE STRONGER
THIS AFTERNOON THAN THEY WERE ON THURSDAY. THE RESULTING VERTICAL
WIND SHEAR... COMBINED WITH EXPECTED INSTABILITY... AGAIN WILL
SUPPORT DEVELOPMENT OF SUPERCELLS OVER PORTIONS OF WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS. WHILE ANY STORM THAT DEVELOPS WILL LIKELY
BECOME SEVERE... THE PROBABILITY OF DEVELOPMENT IS LESS LIKELY
ACROSS SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

THE CAP WILL BEGIN TO REFORM LATE IN THE EVENING... SO STORMS LATE
TONIGHT ARE MORE LIKELY TO BECOME ELEVATED. ANY WELL FORMED
SUPERCELLS... HOWEVER... WILL POSE AN INCREASING THREAT FOR DAMAGING
WINDS AND TORNADOES.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
EACH DAY THROUGH MONDAY... THE DRY LINE WILL SET UP IN THE EASTERN
TEXAS PANHANDLE... WHILE JET STREAM WINDS CARRY STORMS OFF THE
DRYLINE TOWARD THE NORTHEAST. THIS WEATHER PATTERN WILL MAINTAIN A
CHANCE OF SEVERE THUNDERSTORMS ACROSS WESTERN AND NORTHERN OKLAHOMA
EACH AFTERNOON AND EVENING THROUGH MEMORIAL DAY.

ON TUESDAY AND WEDNESDAY...THUNDERSTORMS ARE FORECAST TO FOCUS ALONG
A COLD FRONT MOVING SLOWLY FROM NORTH TO SOUTH. UPPER LEVEL WINDS
WILL DECREASE... RESULTING IN SLOW MOVING STORMS WITH HEAVY RAIN.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
SATURDAY.

30/9

In the hours before

Local storm report, May 23, 7:13 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
713 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             SW SHATTUCK             36.28N 99.88W
05/23/2008  E1.75 INCH       ELLIS              OK   FIRE DEPT/RESCUE

            NICKEL TO GOLFBALL HAIL

&&

DW
Local storm report, May 23, 7:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
732 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             13 N SHATTUCK           36.46N 99.88W
05/23/2008  E2.75 INCH       ELLIS              OK   FIRE DEPT/RESCUE

&&

DW
Special weather statement, May 23, 7:34 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
734 PM CDT FRI MAY 23 2008

OKZ014-240100-
ROGER MILLS OK-
734 PM CDT FRI MAY 23 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 14 MILES SOUTHWEST OF REYDON AT 734
PM CDT...MOVING NORTHEAST AT 48 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

PEOPLE IN ROGER MILLS COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

WR
Special weather statement, May 23, 7:41 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
741 PM CDT FRI MAY 23 2008

OKZ009-240100-
ELLIS OK-
741 PM CDT FRI MAY 23 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF SHATTUCK AT
741 PM CDT...MOVING NORTHEAST AT 47 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN ELLIS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Special weather statement, May 23, 7:43 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
743 PM CDT FRI MAY 23 2008

OKZ014-240100-
ROGER MILLS OK-
743 PM CDT FRI MAY 23 2008

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ROGER MILLS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF REYDON AT 743
PM CDT...MOVING NORTH AT 52 MPH.

SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN ROGER MILLS COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, May 23, 8:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
808 PM CDT FRI MAY 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     HAIL             8 SE SELMAN             36.72N 99.39W
05/23/2008  E1.50 INCH       HARPER             OK   AMATEUR RADIO

            7 SOUTH OF HWYS 34/64 JUNCTION

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:17 PM CDTTornado WarningOUNEllis13 min
May 23, 7:27 PM CDTTornado WarningOUNEllis, Harper, Woodward33 min
May 23, 7:57 PM CDTTornado WarningOUNHarper, Woodward33 min
May 23, 8:24 PM CDTTornado WarningOUNHarper, Woods, Woodward36 min
May 23, 9:00 PM CDTTornado WarningOUNWoods15 min
May 23, 9:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper58 min
May 23, 10:28 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward62 min
May 23, 11:26 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward64 min
May 23, 11:55 PM CDTSevere Thunderstorm WarningOUNBeckham, Dewey, Ellis, Roger Mills35 min
May 24, 12:28 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Beckham, Custer, Dewey, Ellis, Major and 3 more62 min
May 24, 1:31 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Beckham, Blaine, Custer, Dewey, Major and 3 more59 min
May 24, 2:19 AM CDTSevere Thunderstorm WarningOUNGarfield41 min
May 24, 2:29 AM CDTSevere Thunderstorm WarningOUNGrant31 min
May 24, 1:54 PM CDTSevere Thunderstorm WarningOUNGarfield51 min
May 24, 2:21 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher39 min
May 24, 2:26 PM CDTTornado WarningOUNGarfield, Kingfisher34 min
May 24, 2:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant48 min
May 24, 2:47 PM CDTTornado WarningOUNGarfield, Kingfisher43 min
May 24, 2:55 PM CDTTornado WarningOUNGarfield35 min
May 24, 3:29 PM CDTTornado WarningOUNGarfield46 min
May 24, 4:13 PM CDTTornado WarningOUNGarfield62 min
May 24, 4:22 PM CDTTornado WarningOUNGarfield53 min
May 24, 5:14 PM CDTTornado WarningOUNGarfield, Logan, Noble31 min
May 24, 5:48 PM CDTSevere Thunderstorm WarningOUNGarfield27 min
May 24, 5:51 PM CDTTornado WarningOUNNoble, Payne54 min
May 24, 6:39 PM CDTTornado WarningOUNNoble51 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningOUNGarfield49 min
May 24, 6:49 PM CDTTornado WarningOUNNoble41 min
May 24, 6:59 PM CDTAreal Flood AdvisoryOUNGarfield, Noble3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.